# SDR AALA202109287272

- Difficulty date: August 28, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 67,183 hours, 25,278 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320293
- Part serial: 27452
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTREMELY LOUD HIGH PITCH NOISE OUT OF FL290.  HAD TO DESCEND FROM FL350 BACK TO FL 290 TO MAKE NOISE BARE-ABLE . ALL PRESSURE INDICATIONS NORMAL . NOISE SEEMS TO BE COMING FROM WINDSHIELD. **SUPPLEMENTAL REPORT FOR AALA202108307272: REPLACED FIRST OFFICERS WINDOW AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L21056001** (CLOSED)
